# SDR AC2A0000041

- Difficulty date: April 25, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23035128
- Part serial: CAT90400
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT''''''''S NR 2 ENG HAD A CHIP LIGHT AFTER LANDING.  CHIP PLUGS REMOVED, ENG FOUND MAKING METAL.  METAL CLEARED FROM PLUGS, ENG RUN.  CHIP LIGHT AGAIN CAME ON.  PLUGS CLEANED, ENG RE-STARTED.  BEFORE ENG REACHED IDLE RPM, CHIP LIGHT CAME ON.  MECH REPORTED ENG VIBRATION.  ENG REMOVED. UPON DISASSY, TURB FOUND WITH SECT OF NR 1 TURB SHIELD APPROX ONE INCH SQUARE BROKEN OUT OF AND LODGED BETWEEN VANES OF 1ST STAGE NOZZLE.  CRACKING ON NR 1 NOZZLE SHIELD.  PLACE OF SHIELD LODGED IN VANES DID NOT APPEAR TO HAVE CONTACTED THE 1ST STAGE TURB WHEEL.  1ST STAGE TURB WHEEL HAD ONE BLADE MISSING.  FOREIGN OBJECT DAMAGE ON OTHER 1ST STAGE TURB BLADES, NR 2 TURB NOZZLE WARPED, NR 8 BEARING SPALLING.  ENG REMOVED AND REP
